Heat Schedule

HEAT/EVENT SCHEDULE

***Athletes, IMPORTANT INFORMATION.  First, you’ll see below that the order of events varies between divisions.  This is to aid in minimizing transitions.  So be sure you note what event is when for your division.  Also, please note that at any time we may be running 15+ minutes ahead/behind the times listed. We will try to post on the FB page to keep you guys up to date on any significant variances from the schedule.  Please be in the building at least 30 minute prior to competing just in case. We will make continued announcement about timing throughout both days.  Additionally, we ask that athletes pay attention to announcements to be on deck promptly, and get on and off the competition floor quickly so we can do our best to stick to the schedule. 

FRIDAY

Early Bird Athlete Check-In: 2-6pm, every individual must sign a waiver, so each team member needs to check in to get their shirt, wrist band, and waiver signed – minors will need a parent/guardian signature

Standards Briefing AND 3-Ring Assault Event Announcement: 6-7pm, this is great for athletes AND judges. Not required, but a great opportunity to see how the events will be laid out on the floor, and ask questions. Hope to stream live on Facebook, but can’t promise you’ll be able to see and hear everything.  Blog will be posted immediately following announcement.

SATURDAY

  • Doors Open For Athletes: 7:00am
  • Doors Open For Spectators: 7:30am
  • Athlete Check-In: athletes are permitted to check in anytime before they workout (if you’re checking in mid-day, you should arrive at least 45 minutes before your scheduled event time)

The 3-Ring Assault

(10 Minute Cap)

  • Scaled Women
    • Heat 1 – 7:45am
    • Heat 2 – 7:57am
    • Heat 3 – 8:09am
    • Heat 4 – 8:21am
  • Scaled Men
    • Heat 5 – 8:35am
    • Heat 6 – 8:47am
    • Heat 7 – 8:59am

The Fat Lady, AKA Diane-asy Land

(14 Minute Cap)

  • Scaled Women
    • Heat 1 AND Heat 2 – 9:14am
    • Heat 3 AND Heat 4 – 9:30am
  • Scaled Men
    • Heat 5 – 9:47am
    • Heat 6 – 10:03am
    • Heat 7 – 10:19am

The Strongman/Strongwoman

(12 Minute Strength / 2 Minute Transition / 3 Minute Max Effort)

  • Scaled Women
    • Heat 1 – 10:37am
    • Heat 2 – 10:51am
    • Heat 3 – 11:05am
    • Heat 4 – 11:19am
  • Scaled Men
    • Heat 5 – 11:33am
    • Heat 6 – 11:47am
    • Heat 7 – 12:01pm

The Strongman/Strongwoman

(12 Minute Strength / 2 Minute Transition / 3 Minute Max Effort)

  • Elite Men
    • Heat 8 – 12:15pm
  • Elite Women
    • Heat 9 – 12:29pm
  • RX Men
    • Heat 10 – 12:43pm
    • Heat 11 – 12:57pm
    • Heat 12 – 1:11pm
    • Heat 13 – 1:25pm
    • Heat 14 – 1:39pm
  • RX Women
    • Heat 15 – 1:53pm
    • Heat 16 – 2:07pm
    • Heat 17 – 2:21pm

The Fat Lady, AKA Diane-asy Land

(14 Minute Cap)

  • Elite Men
    • Heat 8 – 2:40pm
  • Elite Women
    • Heat 9 – 2:56pm
  • RX Men
    • Heat 10 – 3:12pm
    • Heat 11 – 3:28pm
    • Heat 12 – 3:44pm
    • Heat 13 – 4:00pm
    • Heat 14 – 4:16pm
  • RX Women
    • Heat 15 – 4:32pm
    • Heat 16 – 4:48pm
    • Heat 17 – 5:04pm

The 3-Ring Assault

(10 Minute Cap)

  • Elite Men
    • Heat 8 – 5:22pm
  • Elite Women
    • Heat 9 – 5:34pm
  • RX Men
    • Heat 10 – 5:46pm
    • Heat 11 – 5:58pm
    • Heat 12 – 6:10pm
    • Heat 13 – 6:22pm
    • Heat 14 – 6:34pm
  • RX Women
    • Heat 15 – 6:46pm
    • Heat 16 – 6:58pm
    • Heat 17 – 7:10pm

SUNDAY

***Please note that heats will be reassigned for Sunday based on placement. The higher ranked teams will be the later heats. We will release an updated heat assignment for Scaled by 3pm and RX by 9:30pm (Saturday).

  • Doors Open For Athletes: 7:15am
  • Doors Open For Spectators: 7:30am

Siamese Twins

(15 Minute Cap)

  • Scaled Women
    • Heat 1 – 7:45am
    • Heat 2 – 8:02am
    • Heat 3 – 8:19am
    • Heat 4 – 8:36am
  • Scaled Men
    • Heat 5 – 8:53am
    • Heat 6 – 9:10am
    • Heat 7 – 9:27am

Monkey See, Monkey Do

(16 Minute Cap)

  • Scaled Women
    • Heat 1 – 9:45am
    • Heat 2 – 10:03am
    • Heat 3 – 10:21am
    • Heat 4 – 10:39am
  • Scaled Men
    • Heat 5 – 10:57am
    • Heat 6 – 11:15am
    • Heat 7 – 11:33am

Monkey See, Monkey Do

(16 Minute Cap)

  • Elite Men
    • Heat 8 – 11:53am
  • Elite Women
    • Heat 9 – 12:11pm
  • RX Men
    • Heat 10 – 12:29pm
    • Heat 11 – 12:47pm
    • Heat 12 – 1:05pm
    • Heat 13 – 1:23pm
    • Heat 14 – 1:41pm
  • RX Women
    • Heat 15 – 1:59pm
    • Heat 16 – 2:17pm
    • Heat 17 – 2:35pm

Siamese Twins

(15 Minutes)

  • Elite Men
    • Heat 8 – 2:55pm
  • Elite Women
    • Heat 9 – 3:12pm
  • RX Men
    • Heat 10 – 3:29pm
    • Heat 11 – 3:46pm
    • Heat 12 – 4:03pm
    • Heat 13 – 4:20pm
    • Heat 14 – 4:37pm
  • RX Women
    • Heat 15 – 4:54pm
    • Heat 16 – 5:11pm
    • Heat 17 – 5:28pm

 

Subscribe to our Blog

Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 84 other subscribers